MAUDE Adverse Event Report: OSSEOGUARD; COLLAGEN DENTAL MEMBRANE III

OSSEOGUARD; COLLAGEN DENTAL MEMBRANE III
Model Number OG1520
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional qc testing of reserve samples found the product to be conforming.
 
Event or Problem Description
The clinician claimed that the membrane broke in half when they tried bending it for placement.The clinician used another membrane to complete the procedure.There was no injury to the patient reported and there was a half hour delay in procedure noted.

Brand Name
OSSEOGUARD
Common Device Name
COLLAGEN DENTAL MEMBRANE III
MDR Report Key10093594
Report Number2249852-2020-00004
Device Sequence Number19668710
Product Code NPL
UDI-Device Identifier00813954020327
UDI-Public00813954020327
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2021
Device Model NumberOG1520
Device Catalogue NumberOG1520
Device Lot NumberCM3N18M4
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/27/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;